# SDR UIEA2023052600526

- Difficulty date: May 26, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N707GT
- Make and model: Boeing 777F
- Aircraft serial: 67992
- Aircraft time: 1,899 hours, 275 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070015003
- Part serial: NSN
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT FLASHLIGHT HOLDER BROKEN.( REMOVED AND REPLACE CAPTS FLASHLIGHT HOLDER, OPS CHECK OK PER AMM 25-64-01. THIS CLEARS MDDR 186117. PLACARD REMOVED. )
